MathSciNet Relay Station
MathSciNet bibliographic data
MR2733796 92D30 (34D23)
Cai, Li-Ming; Li, Xue-Zhi Global analysis of a vector-host epidemic model with nonlinear incidences. Appl. Math. Comput. 217 (2010), no. 7, 3531–3541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement